2025年04月04日 星期五 主页   |   首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   编辑队伍   |   留言板   |   联系我们   |   English
  论文 本期目录 | 过刊浏览 | 高级检索 |
中立型大系统的稳定性
廖晓昕 阮士贵
华中师范大学数学系 (廖晓昕),加拿大Alberta大学数学系(阮士贵)
STABILITY OF LARGE SCALE NEUTRAL FUNCTIONAL DIFFERENTIAL SYSTEMS
廖晓昕 阮士贵
华中师范大学数学系 (廖晓昕),加拿大Alberta大学数学系(阮士贵)
全文: PDF (0 KB)  HTML (1 KB) 
输出: BibTeX | EndNote (RIS)      
摘要 
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
Abstract:In this paper, two classes of neutral functional differential equations are considered. The decomposition-aggregation technique, comparison principle and vector Liapunov function method are used to discuss stability of large scale neutral systems. The objective is to consider neutral functional differential equations as large scale systems, and to analyse the stability of the large scale neutral systems in terms of their lower order subsystems and their interconnected structure. Some sufficient conditions such that the zero solution of the large scale systems is asymptotically stable and uniformly stable are obtained. An example is given to illustrate the obtained results.
收稿日期: 1992-01-25     
引用本文:   
廖晓昕 阮士贵. 中立型大系统的稳定性[J]. , 1992, 31(1): 0-0.
廖晓昕 阮士贵. STABILITY OF LARGE SCALE NEUTRAL FUNCTIONAL DIFFERENTIAL SYSTEMS. , 1992, 31(1): 0-0.
链接本文:  
https://journal.ccnu.edu.cn/zk/CN/     或     https://journal.ccnu.edu.cn/zk/CN/Y1992/V31/I1/0
版权所有 © 《华中师范大学学报(自然科学版)》编辑部
地址:武汉市珞瑜路152号华中师范大学田家炳楼7楼华师学报编辑部 邮编:430079 电话(传真):027-67868127
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn